Open Access
Translator Disclaimer
2013 Parametric Approach to Trajectory Tracking Control of Robot Manipulators
Shijie Zhang, Yi Ning
J. Appl. Math. 2013(SI16): 1-6 (2013). DOI: 10.1155/2013/958597

Abstract

The mathematic description of the trajectory of robot manipulators with the optimal trajectory tracking problem is formulated as an optimal control problem, and a parametric approach is proposed for the optimal trajectory tracking control problem. The optimal control problem is first solved as an open loop optimal control problem by using a time scaling transform and the control parameterization method. Then, by virtue of the relationship between the optimal open loop control and the optimal closed loop control along the optimal trajectory, a practical method is presented to calculate an approximate optimal feedback gain matrix, without having to solve an optimal control problem involving the complex Riccati-like matrix differential equation coupled with the original system dynamics. Simulation results of 2-link robot manipulator are presented to show the effectiveness of the proposed method.

Citation

Download Citation

Shijie Zhang. Yi Ning. "Parametric Approach to Trajectory Tracking Control of Robot Manipulators." J. Appl. Math. 2013 (SI16) 1 - 6, 2013. https://doi.org/10.1155/2013/958597

Information

Published: 2013
First available in Project Euclid: 14 March 2014

zbMATH: 06950958
MathSciNet: MR3122123
Digital Object Identifier: 10.1155/2013/958597

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.2013 • No. SI16 • 2013
Back to Top